# SDR SWAA2022020313689

- Difficulty date: November 3, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 120AF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO COMP.PANEL 120AF CORRODED AROUND FASTNER HOLES AFT RH CORNER / EVALUATED DAMAGE ON FWD CARGO COMPARMTMENT PANEL 120AF AND FOUND IT OUT OF LIMITS IAW B737 SRM 53-00-53-1A-1. CORROSION IS 8' IN LENGTH; MAXIMUM ALOOWED 3'. REPLACED PANEL WITH NEW P/N:45A1610-14IAW B737 IPC 25-52-10-16. PART IS ON FWD CARGO RACK. WN3806
